# SDR USAA060184

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 22,967 hours, 22,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33616
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP SURFACE OF FLOOR PANEL CORROSION.  NEW TOP SHEET INSTALLED PER US AIRWAYS TR 53-02-01, DEFECT SIZE: 1 FT X 5 IN.
